MathSciNet Relay Station
MathSciNet bibliographic data
MR309140 (46 #8250) 57E15 (57D15)
Hsiang, Wu-yi On the degree of symmetry and the structure of highly symmetric manifolds. Tamkang J. Math. 2 (1971), no. 1, 1–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement